# SDR ASAA2019051629357

- Difficulty date: May 16, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 44,537 hours, 12,937 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 9870
- Condition: Failed
- Location: Ac Bay
- Part time: 41,906 hours, 13,267 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK LIGHT ON WITH RECALL. RESETS WITH MASTER CAUTION. GROUNDED - YES. PERFORMED PACK ZONE TEMP CONTROL BITE PER AMM 21-61-00 FAULTED LT PACK TCV. REMOVED TCV PER AMM 25-51-10-000-801. INSTALLED TCV PER AMM 21-51-10-400-801 OPS TEST IS GOOD BITE TEST IS GOOD AND LEAK CHECK IS GOOD.
